MAUDE Adverse Event Report: TELEFLEX MEDICAL ULTRABRAID WH/BLU MULTI BR 5 40" HC-5 1N S&N; SUTURE, NONABSORBABLE, SYNTHET

TELEFLEX MEDICAL ULTRABRAID WH/BLU MULTI BR 5 40" HC-5 1N S&N; SUTURE, NONABSORBABLE, SYNTHET
Catalog Number 72205429
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that: "during an unspecified procedure, two (2) ultrabraid sutures broke when put under tension.The procedure was completed by modifying the protocol and using sutures with an older technique.It is unknown if there was a surgical delay and no further complications were reported".No report of patient harm or injury.See associated mdr# 3004365956-2025-00002.

Brand Name
ULTRABRAID WH/BLU MULTI BR 5 40" HC-5 1N S&N
Common Device Name
SUTURE, NONABSORBABLE, SYNTHET
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key21254441
Report Number3004365956-2025-00001
Device Sequence Number9117077
Product Code GAT
UDI-Device Identifier34026704735250
UDI-Public(01)34026704735250(11)220202(17)270202(10)74B2200477(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205429
Device Lot Number74B2200477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown